# SDR GLBA2001160

- Difficulty date: July 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 13,025 hours, 17,943 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wheel
- Part number: 50060285
- Part serial: 2410
- Condition: Blown
- Location: #3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR SMOKING AFTER LANDING, REPLACED #3 WHEEL ASSEMBLY OPS CHECKED SYSTEM SATISFACTORY
